# SDR R61A201905140540

- Difficulty date: May 14, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**WHILE IN HEAVY CHECK** MAINTENANCE FOUND LEVEL 2 CORROSION LT SEAT TRACK FR 18-19. MAINTENANCE REMOVED DAMAGED PART AND FABRICATED REPAIR PARTS FOR LT SEAT TRACK BETWEEN FRAMES 18 AND 19 IAW SRM 53-10-10-REPAIR 03 LOCATED, DRILLED ,ALODINED AND INSTALLED REPAIR PARTS REF SRM 51-40-02,51-23-04. AIRCRAFT REMAINS IN HEAVY CHECK FOR DURATION OF THE CHECK.
